# SDR SWAA2022021559549

- Difficulty date: January 8, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737*
- Aircraft serial: 29827
- Aircraft time: 66,169 hours, 39,132 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 25R LOCATED AT BS 540 FWD CARGO COMPARTMENT ; 2022-12242 / [01] TOOL USED THICKNESS GAUGE : P/N: 45MG; S/N: 130060401; DUE DATE: 22-APR-22.; [02] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 22-JAN-22; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N:112031023; DUE DATE: 22-JAN-22.; [03] TOOL USED: ET EQUIPMENT P/N: NORTEC 500 D; S/N: N500X12101U102020; DUE DATE: 01-JUN-22.; [04] PERFORMED PERMANENT REPAIR AT STRINGER 25R BETWEEN BS500C TO BS540 FWD CARGO COMPARTMENT. MATERIAL USED: ALUMINUM SHEET P/N 7075-T0-0.036 P.O. 2021 131796; P/N 7075-T0-0.040 P.O. 2021 189587; ANGLES (2E/A) SHEET 7075-T0-0.040? PO: 2021189587 CONVERTED TO 7075T6 IAW B737-700 SRM B737-700 53-00-03-2R-1 REPAIR 1 SEE INDIVIDUAL SIGN OFFS BELOW.; [05] COMPLETED. RII
